# SDR SWAA2024062788898

- Difficulty date: May 22, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STIFFENER SUPPORT ANGLE CRACKED AT STA685+8; RBL 24.5; WL203. (MARKED)<[01] REMOVED AND REPLACED FLOOR STIFFENER SUPPORT ANGLE AT STA 685+8; RBL 24.5; WL203 IAW SRM 51-40-02-0G-0 AND DWG 273A9110 REV A;[02] REMOVED AND REPLACED FLOOR STIFFENER SUPPORT ANGLE AT STA 685+8; RBL 24.5; WL203 IAW SRM 51-40-02-0G-0 AND DWG 273A9110 REV A;[03] JOB COMPLETE.
